# SDR IPXA2019061243176

- Difficulty date: June 5, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,411 hours, 12,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: A5377146022001
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124CFWD CARGO COMPARTMENT DOOR CUTOUT FR20 MIDDLE SEAL DEPRESSOR DAMAGED.REMOVED AND REPLACED SEAL DEPRESSOR IAW A300-600 SRM 51-40-21.
